# SDR AALA20150325001

- Difficulty date: March 25, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 58,492 hours, 7,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMER FLOOR PROXIMITY LIGHTING IN ALL SEATS AT ROWS 20 - 26.  TROUBLE SHOT IAW FIM 33-51-00-810-806.  R & R EMER LIGHT FILAMENTS ON SEAT ROWS 20 - 26 C, D, E, F & G.  SYS CHECKED NORMAL.
